Access

You are not currently logged in.

Access your personal account or get JSTOR access through your library or other institution:

login

Log in to your personal account or through your institution.

If you need an accessible version of this item please contact JSTOR User Support

A River-Crossing Problem in Cross-Cultural Perspective

Marcia Ascher
Mathematics Magazine
Vol. 63, No. 1 (Feb., 1990), pp. 26-29
DOI: 10.2307/2691506
Stable URL: http://www.jstor.org/stable/2691506
Page Count: 4
  • Read Online (Free)
  • Download ($16.00)
  • Cite this Item
Item Type
Article
Thumbnails
If you need an accessible version of this item please contact JSTOR User Support
A River-Crossing Problem in Cross-Cultural Perspective
Preview not available

Page Thumbnails

  • Thumbnail: Page 
26
    26
  • Thumbnail: Page 
27
    27
  • Thumbnail: Page 
28
    28
  • Thumbnail: Page 
29
    29